Codral Cold & Flu Tablets 24’s

Codral Cold & Flu is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

Non- Drowsy

Active Ingredients:

Paracetamol 500mg and Phenylephrine 5mg

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text. captcha txt
0